# SDR HALA2017021600040

- Difficulty date: February 15, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 17,379 hours, 2,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LITE STRIP RUNNING FROM A/C L TO RIGHT IS LOOSE.  RESECURED FLOOR STRIP.
